# SDR USAA2010061891174

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3697
- Condition: Inoperative
- Location: Cabin
- Part time: 28,183 hours, 11,317 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK - SAL - EMERGENCY LIGHTS - EMERGENCY LIGHT "ON" WHEN SWITCH IS IN ARM POSITION.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (EPSU).  OPERATIONAL TEST WAS GOOD PER AMM 33-51-38-000-001 LEFT POSITION 11WL.
